Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 6, Pages 824–838 (Mi mz11763)  

Homogeneous Locally Nilpotent Derivations of Nonfactorial Trinomial Algebras

Yu. I. Zaitseva

Lomonosov Moscow State University

Abstract: We describe homogeneous locally nilpotent derivations of the algebra of regular functions for a class of affine trinomial hypersurfaces. This class comprises all nonfactorial trinomial hypersurfaces.

Keywords: affine hypersurface, torus action, graded algebra, derivation.

Funding Agency Grant Number
Foundation for the Development of Theoretical Physics and Mathematics BASIS
This work was supported by the Foundation for the Advancement of Theoretical Physics and Mathematics “BASIS.”


DOI: https://doi.org/10.4213/mzm11763

Full text: PDF file (573 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:6, 818–830

Bibliographic databases:

UDC: 512.714
Received: 03.08.2017
Revised: 02.11.2018

Citation: Yu. I. Zaitseva, “Homogeneous Locally Nilpotent Derivations of Nonfactorial Trinomial Algebras”, Mat. Zametki, 105:6 (2019), 824–838; Math. Notes, 105:6 (2019), 818–830

Citation in format AMSBIB
\Bibitem{Zai19}
\by Yu.~I.~Zaitseva
\paper Homogeneous Locally Nilpotent Derivations of Nonfactorial Trinomial Algebras
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 6
\pages 824--838
\mathnet{http://mi.mathnet.ru/mz11763}
\crossref{https://doi.org/10.4213/mzm11763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3954314}
\elib{https://elibrary.ru/item.asp?id=37652168}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 6
\pages 818--830
\crossref{https://doi.org/10.1134/S0001434619050201}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068111486}


Linking options:
  • http://mi.mathnet.ru/eng/mz11763
  • https://doi.org/10.4213/mzm11763
  • http://mi.mathnet.ru/eng/mz/v105/i6/p824

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    References:9
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021